# SDR SWIA2019121846987

- Difficulty date: November 7, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 I/B AND O/B FLOOR BEAM ATTACHMENT ANGLES ARE CRACKED AT RBL 9.0. (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED I/B AND O/B FS 280.00 FLOORBEAM ATTACHMENT ANGLES AT RBL 9.0 IAW CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
